Menopause Home > Enjuvia Overdose
An Enjuvia overdose may cause symptoms such as nausea, vomiting, or vaginal bleeding. However, the specific effects of an overdose will vary, depending on how much of the medication was taken, the sex of the person who took the overdose, and whether it was taken with other substances. If an Enjuvia overdose occurs, treatment will most likely involve supportive care.
An Overview of an Enjuvia OverdoseEnjuvia® (conjugated estrogens) is a prescription hormone replacement medication. It contains a mixture of different estrogens. The effects of an Enjuvia overdose may vary depending on a number of factors, such as the Enjuvia dosage, the sex of the person who took the overdose, and whether it was taken with any other substances or medications.
If you suspect that you or someone else may have taken too much Enjuvia, seek immediate medical attention.
Enjuvia Overdose EffectsAn overdose with Enjuvia is likely to cause nausea and vomiting, as estrogens have a tendency to irritate the stomach. In females (even in young girls), an overdose of Enjuvia may cause vaginal bleeding, similar to a menstrual period. However, serious effects are unlikely. Even in cases where very young children inadvertently took large doses of estrogens (such as Enjuvia), no serious problems were reported.
Treatment for an Enjuvia OverdoseIt is not known how best to treat an Enjuvia overdose. Therefore, treatment (if necessary) will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. In many cases, treatment may not be necessary (although medical attention is still needed to rule out any problems).
Even though an Enjuvia overdose is unlikely to cause serious problems, it is important that you seek medical attention immediately if you believe that you or someone else may have overdosed on Enjuvia.